# SDR GTIA030837

- Difficulty date: October 6, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CABIN FLOORBOARD STATION 180 TO STATION 160 RBL 8 INCHES TO RBL 44 HAS SEVERAL INSERTS BROKEN OUT, CORRODED AND SOFT/MUSHEY.  FABRICATED NEW FLOOR BOARD.  (M)
